# SDR 97ZZZX1362

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350RD
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600026
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: P18M30
- Condition: Failed
- Location: Cabin Door
- Part time: 1,797 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT DOOR SEAL CAUTION LIGHT DOES NOT COME ON WHEN SEAL DEFLATED.  FOUND DOOR SEAL PRESSURE SWITCH STUCK OPEN.  SUSPECT CAUSE IS CORROSION/CONTAMINATION, AND/OR POSITION OF SWITCH.  SUBMITTER SUGGESTS A MORE RESISTENT SWITCH OR A BETTER POSITION TO MINIMIZE CONTAMINATION.
